# SDR AALA201908199007

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 62,204 hours, 23,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: F/A CIDS PANEL CAUTION LIGHT ILLUMINATED. SERVICED MID R DOOR NITROGEN ASSIST BOTTLE AS DIRECTED BY CIDS I.A.W. 52-40-00. OK FOR SERVICE.
